RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 237, Pages 185–200 (Mi tm330)  

This article is cited in 3 scientific papers (total in 3 papers)

Geometric Lévy Process Pricing Model

Y. Miyaharaa, A. Novikovb

a Faculty of Economics, Nagoya City University, Mizuhochou, Mizuhoku, Nagoya
b Department of Mathematical Sciences, University of Technology, Sydney

Abstract: We consider models for stock prices that relate to random processes with independent homogeneous increments (Lévy processes). These models are arbitrage-free but correspond to an incomplete financial market. There are many different approaches for pricing financial derivatives. We consider here mainly the approach based on minimal relative entropy. This method is related to a utility function of exponential type and the Esscher transformation of probabilistic measures.

Full text: PDF file (218 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 237, 176–191

Bibliographic databases:
UDC: 519.2+519.8
Received in November 2001
Language:

Citation: Y. Miyahara, A. Novikov, “Geometric Lévy Process Pricing Model”, Stochastic financial mathematics, Collected papers, Tr. Mat. Inst. Steklova, 237, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 185–200; Proc. Steklov Inst. Math., 237 (2002), 176–191

Citation in format AMSBIB
\Bibitem{MiyNov02}
\by Y.~Miyahara, A.~Novikov
\paper Geometric L\'evy Process Pricing Model
\inbook Stochastic financial mathematics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 237
\pages 185--200
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1976514}
\zmath{https://zbmath.org/?q=an:1057.91042}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 237
\pages 176--191


Linking options:
  • http://mi.mathnet.ru/eng/tm330
  • http://mi.mathnet.ru/eng/tm/v237/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, A. S. Cherny, “On minimization and maximization of entropy in various disciplines”, Theory Probab. Appl., 48:3 (2004), 447–464  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Vostrikova L., “On the Stability of Prices of Contingent Claims in Incomplete Models Under Statistical Estimations”, Seminar on Stochastic Analysis, Random Fields and Applications VI, Progress in Probability, 63, 2011, 453–471  mathscinet  zmath  isi
    3. Gerencser L., Manfay M., “Empirical Characteristic Function Identification of Linear Stochastic Systems With Possibly Unstable Zeros”, 2014 European Control Conference (Ecc), IEEE, 2014, 412–417  crossref  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:216
    Full text:74
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019